MathSciNet Relay Station
MathSciNet bibliographic data
MR2016938 (2004m:62155) 62J05 (62J10)
Kukush, Alexander; Maschke, Erich Otto The efficiency of adjusted least squares in the linear functional relationship. J. Multivariate Anal. 87 (2003), no. 2, 261–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement